# SDR CA030306007

- Difficulty date: February 21, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Boeing 717-200
- Engine: Rroyce BR700715A130
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Shaft
- Part number: LR47000A
- Condition: Sheared
- Location: Oil Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) IFSD AND DIVERSION, LOSS OF LT OIL PRESSURE DATA FOLLOWED BY INDICATION OF 0 PSI.  3-MIN LATER COMPRESSOR STALL ON LT ENGINE WITH COMPLETE SHUTDOWN. PRELIMINARY FINDING, RRD REPORTED OIL PUMP FAILURE AND SUSPECT OVERSERVICING. OIL TANK WAS FOUND TO BE AT FULL LEVEL, MECHANIC REPORTED BEING NORMAL BUT ALSO SAID IT WAS 2 GAL (WHICH WOULD BE TOO HIGH). N2 SYSTEM SEIZED, FAN AND N1 WAS FREE TO ROTATE BUT MINOR SCRAPING NOISE HEARD. OIL PUMP REMOVED AND FOUND TO HAVE A SHEARED SHAFT, AT THE SHEAR NECK.
